Health knowledge made personal
Join this community!
› Share page:

Can seizures or AVM cause tingling in the face and lips? Please read details


Posted by mvmccray

  I am now 42 years old and the seizures have returned.  Now I experience tingling in my lips and face (left side).  I have had an MRI and MRA done and am waiting to see the doctor.  I have had 4 seizures in three weeks.  Can the tingling come from the meds, depakote or the seizures?  I have looked at the MRI and after researching on line I see that the AVM is still there.  Could it come from that?  I am really considering surgery.  ]
Thanks for your help.
 
Answers (1)
Sort by: Newest first | Oldest first

best thing , is to do to your talk about great best you avm, the same that i (had) that gave a treatment call gamma knif, which know knife was not used.

the left side of my face went numb and tinglings plus my arm would go numb.       

look up the google about it (you got to look know before it it biger) it simple, gamma knife. // and no if ands but. look it up now.......  please

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: